# SDR MASA2022010200001

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 40,636 hours, 32,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS BATTS DEAD - SWITCH LEFT ON. REPLACED 5 EPSU BATTERIES.
